# SDR FDEA201610133607

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,205 hours, 22,647 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 143N6603223
- Condition: Corroded
- Location: Cargo Door
- Component: Door, Boeing
- Component part number: 143N66031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR CENTER ANGLE LOWER BEAM BS 588.93 HAS CORROSION.  REMOVED AND REPLACED C1 DOOR CENTER ANGLE LOWER BEAM BS 588.93 IAW DWG 143N6603 REV AT AND REV E.
